Yıl 2018, Cilt 47, Sayı 3, Sayfalar 601 - 613 2018-06-01

Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments

Fatma Karakoç [1]

19 17

A class of first order linear impulsive delay differential equation with continuous and piecewise constant arguments is studied. Using a connection between impulsive delay differential equations and non-impulsive delay differential equations sufficient conditions for the oscillation of the solutions are obtained.

Oscillation, Delay, Piecewise constant argument, Impulse
  • Busenberg, S. and Cooke, K.L. Models of vertically transmitted diseases with sequential- continuous dynamics, In: Nonlinear Phenomena in Mathematical Sciences, V. Lakshmikantham (Ed.), Academic Press, 179-187, 1982.
  • Dai, L. and Singh, M.C. On oscillatory motion of spring mass systems subject to piesewise constant forces, J. Sound Vib. 173, 217-233, 1994.
  • Dai, L. and Singh, M.C. An analytical and numerical method for solving linear and nonlinear vibration problems, Int. J. Solids Struct. 34, 2709-2731, 1997.
  • Cooke, K.L. and Wiener, J. Retarded dierential equations with piecewise constant delays, J. Math. Anal. Appl. 99, 265-297, 1984.
  • Aftabizadeh, A.R. and Wiener, J. Oscillatory properties of first order linear functional differential equations, Applicable Anal. 20, 165-187, 1985.
  • Aftabizadeh, A.R., Wiener, J. and Ming Xu, J. Oscillatory and periodic solutions of delay differential equations with piecewise constant argument, Proc. of American Math. Soc. 99, 673-679, 1987.
  • Shen, J.H. and Stavroulakis, I.P. Oscillatory and nonoscillatory delay equations with piece- wise constant argument, J. Math. Anal. Appl. 248, 385-401, 2000.
  • Wiener, J. Generalized Solutions of Functional Differential Equations, World Scientic, Singapore, 1994.
  • Karakoç, F., Bereketoglu H. and Seyhan, G. Oscillatory and periodic solutions of impulsive differential equations with piecewise constant argument, Acta Appl. Math. 110, 499-510, 2010.
  • Bereketoglu, H., Seyhan G. and Ogun, A. Advanced impulsive differential equations with piecewise constant arguments, Math. Model. Anal. 15, 175-187, 2010.
  • Karakoç, F., Ogun Unal, A. and Bereketoglu, H. Oscillation of nonlinear impulsive differential equations with piecewise constant arguments, E. J. Qualitative Theory of Di. Equ. No. 49, 1-12, 2013.
  • Gyori, I. and Ladas, G. Oscillation Theory of Delay Differential Equations, Oxford University Press, 1991.
  • Akhmet, M. Nonlinear Hybrid Continuous/Discrete-Time Models, Atlantis Press, Springer, 2011.
  • Gopalsamy, K., Gyori I. and Ladas, G. Oscillations of a class of delay equations with continuous and piecewise constant arguments, Funkcialaj Ekvacioj, 32, 395-406, 1989.
  • Agarwal, R.P., Karakoç, F. and Zafer, A. A survey on oscillation of impulsive ordinary differential equations, Advances in Difference Equations, Volume 2010, Article ID 354841, 52 pages, doi:10.1155/2010/354841.
  • Yan J. and Kou, C. Oscillation of solutions of impulsive delay differential equations, J. Math. Anal. Appl. 254, 358-370, 2001.
  • Agarwal, R.P. and Karakoç, F. A survey on oscillation of impulsive delay differential equa- tions, Comput. Math. Appl. 60, 1648-1685, 2010.
  • Chiu, K.S. and Pinto, M. Periodic solutions of differential equations with a general piecewise constant argument and applications, E. J. Qualitative Theory of Di. Equ., No. 46, 1-19, 2010.
  • Chiu, K.S. and Jeng, J.C. Stability of oscillatory solutions of differential equations with general piecewise constant arguments of mixed type, Mathematische Nachrichten 288(10), 1085-1097, 2015.
Birincil Dil en
Konular Matematik ve İstatistik
Dergi Bölümü Matematik
Yazarlar

Yazar: Fatma Karakoç (Sorumlu Yazar)

Bibtex @araştırma makalesi { hujms440353, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {601 - 613}, doi = {}, title = {Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments}, key = {cite}, author = {Karakoç, Fatma} }
APA Karakoç, F . (2018). Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments. Hacettepe Journal of Mathematics and Statistics, 47 (3), 601-613. Retrieved from http://dergipark.gov.tr/hujms/issue/38121/440353
MLA Karakoç, F . "Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments". Hacettepe Journal of Mathematics and Statistics 47 (2018): 601-613 <http://dergipark.gov.tr/hujms/issue/38121/440353>
Chicago Karakoç, F . "Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments". Hacettepe Journal of Mathematics and Statistics 47 (2018): 601-613
RIS TY - JOUR T1 - Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments AU - Fatma Karakoç Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 601 EP - 613 VL - 47 IS - 3 SN - 1303-5010- M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments %A Fatma Karakoç %T Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 3 %R %U
ISNAD Karakoç, Fatma . "Oscillation of a first order linear impulsive delay differential equation with continuous and piecewise constant arguments". Hacettepe Journal of Mathematics and Statistics 47 / 3 (Haziran 2018): 601-613.